| Catalog Number |
PDP316H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).H6 component code: g07002 - device not returned.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- it was reported the suture was broken during use and this happened several times in a row.Please clarify: ¿ what is the total number of products involved in this event? ¿ did the event occur during one or multiple patient procedures? ¿ what is the total number of procedures? ¿ have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).¿ if this event occurred in multiple procedures, please create a product complaint for each event and provide the respective reference number(s).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 2360 g/m.Events reported via: 2210968-2023-05859, 2210968-2023-05860.
Event or Problem Description
It was reported that a patient underwent an unknown orthopedic procedure on an unknown date and suture was used.During the procedure, the suture was broken during use and this happened several times in a row.A different product was used.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - no device problem found.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3 investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned devices.The returned samples determined that it was received three unopened samples that pertain to the product code pdp316h.In order to evaluate the condition of the returned samples, the packets were opened, and the swage and attachment area was noted to be as expected.The sutures were dispensed without problems and examined along the strand and no issues related to breakage sutures or anomalies were observed during the evaluation.The functional test was performed using instron equipment and the tensile force was above the minimum requirements.The event described could not be confirmed as the device performed without any defect noted.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.Additional information was requested and the following was obtained: "it was reported the suture was broken during use and this happened several times in a row.Please clarify: what is the total number of products involved in this event? 1.Did the event occur during one or multiple patient procedures? one.What is the total number of procedures? one.Have any of these events been previously reported to ethicon? no.If so, provide the respective reference number(s).If this event occurred in multiple procedures, please create a product complaint for each event and provide the respective reference number(s).Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.We regularly contact with sales rep about the device returning.Please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).(b)(6).Events reported via: 2210968-2023-05860.